# SDR DXTA2013022805300

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 6,471 hours, 4,156 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Part number: 0100043
- Part serial: 50407K112
- Condition: Failed
- Location: Cabin
- Part time: 2,014 hours, 1,337 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN MONITORS CIRCUIT BREAKER POPPED.  LIGHT ACRID ODOR WAS NOTED IN CABIN. CABIN MONITORS CIRCUIT BREAKER WILL NOT RESET.  REMOVED DEFECTIVE LT NR 2 CABIN SEAT MONITOR BASE RECEPTICLE. INSTALLED REPAIRED RECEPTICLE. PERFORMED OPS CHECK AND TESTED NORMAL.  NO DEFECTS NOTED.  ALL MONITORS ARE WORKING AND CABIN MONITORS CB STAYS IN.  ALL WORK WAS DONE LAW AMM 25-00-00.
